# SDR TRAX200800439

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 22,380 hours, 18,649 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER ANGLE CRACKED ON ENGINE BEAM AT RBL 45 WL 119.12. REMOVED CRACKED RT UPPER ANGLE ON ENGINE BEAM. LOCATED NEW SERVICEABLE ANGLE PN 601-35006-62 IAW SRM 51-40-11. OK TO INSTALL INSTALLED ANGLE IAW SRM 51-42-21. OK TO TOPCOAT FASTENERS. APPLIED FINISH TO FASTNERS IAW SRM 51-21-16.
